MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT
Model Number G57449
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: nio stent, iliac.Product code: qan.
 
Event or Problem Description
According to the initial reporter, after the physician deployed the stent in the left iliac, the 1st 75 % of the proximal stent deployed well and fully open.Then the distal 25 % of the stent did not fully open and remained compressed.After seeing this, the physician tried to balloon that part of the stent multiple times but each time, after ballooning, the stent would just compress again.After this, the physician had to line the inside of the stent with a competitive stent.

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key11609682
Report Number3005580113-2021-00053
Device Sequence Number4009477
Product Code QAN
UDI-Device Identifier10827002574493
UDI-Public(01)10827002574493(17)231021(10)C1769826
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2021
Report Date (Section F) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2023
Device Model NumberG57449
Device Catalogue NumberZVT7-35-80-16-140
Device Lot NumberC1769826
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/10/2021
Event Location Hospital
Date Report to Manufacturer04/02/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;